| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the moderately tortuous and severely calcified common iliac artery.A 8.0mmx60mmx135cm sterling balloon catheter was advanced for dilation.However, during first inflation at 8 atmospheres for 5 seconds, the balloon ruptured.The balloon was removed and completed the procedure with another of the same device.There were no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a sterling balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 38mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description